# SDR CA130726009

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 25,269 hours, 12,727 cycles
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 524043
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 25,269 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE PILOT REPORTED A HYDRAULIC LEAK FROM THE NLG AREA.   FOUND A HYDRAULIC LINE CRACKED.   THE HYDRAULIC LINE, WAS REPLACED.
